# SDR UIEA2021051901150

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,133 hours, 25,545 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP EICAS MESSAGE ON DESCENT FOLLOW QRH, CONTINUED FLIGHT( L FWD FUEL PUMP MSGS ERASED AFTER PARKING AT GATE. ALL INDICATION NORMAL OK FOR SERVICE, AMM 28-42-01 )
